Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Should a person having vertigo and tinnitus also get symptoms of minieres ?

Can you have vertigo and tinitusslight hearing loss in mid tones and not have menieres disease I know someone who had a sudden attack of vertigo and has tinitus. The vertigo occurs with certain head movements or while movie. When this person is still, they are not experiencing vertigo or dizziness . After a visit to the ent and hearing test the doctor said they had a slight hearing loss dealing with midtones in one ear. Then she said most people with menires disease have hearing loss associated with low tones. The doctor also said this persons symptoms and test results were not normally classic meneires. balance tests are being ordered. Is it possible to have vertigo and tinnitus without it being meniers?
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
If one has some problem in the middle ear like autosclerosis or chronic infection in the ear can cause vertigo.
Take tab. Vertin or stematil.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor